# SDR FDEA202507121184

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 79,989 hours, 19,510 cycles
- Engine: Pwa PW4462
- Engine time: 1,772 hours, 545 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

AT FL360 STARTING THE DESCENT WE RECEIVED A LVL 2  SELECT FADEC ALTN ALERT ON ENG 2.  STARTED  THE QRH CHECKLIST WE RECEIVED A LVL 2 ENG 2 RPM LO  ALERT.  COMPLETED THE FADEC CHECKLIST AND GOT  THE FADEC BACK.  THEN COMPLETED THE ENG 2 RPM LO  CHECKLIST WITH A SUCCESSFUL RESTART OF THE ENG 2  WITH GOOD ENGINE INDICATIONS.  PER THE CHECKLIST WE  DESELECTED THE IGNITION OVERRIDE SWITCH.  WITHIN  2-3 MINS THE ENG 2 ROLLED BACK AGAIN.  PERFORMED  CHECKLIST AGAIN WITH A SUCCESSFUL RESTART BUT THIS TIME KEPT IGNITION OVERRIDE SELECTED FOR THE  REMAINDER OF THE FLIGHT.   IT STAYED RUNNING WITH  NORMAL INDICATIONS.  WHEN THE ENG 2 WAS JUST  WINDMILLING BOTH TIMES IT SHOWED FUEL FLOW OF ABOUT  500-600 AND N2 WAS AT ABOUT 20%.  ENG PRESSURE AND  TEMPS CAME BACK AS WELL.  NO VIBRATIONS OR ANY  ABNORMALITIES WERE NOTICED.  WE DID NOT GET THE  FADEC ALTN ALERT WHEN THE ENGINE ROLLED BACK THE  SECOND TIME.
